Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Do you ever have heart palpitations??

I do alot and it scares me. I had a miscarriage a year ago and lost a TON of blood. Im supposed to be taking iron pills but they make me sick to my stomach to the point where i want to puke. I have googled somethings about heart palpitations and anemia related issues and have found that there is a link. But then there are other things to such as heart disease. Im only 27, could i have heart disease this young??
Maybe i should just take my iron pills and see if the palpitations go away, whether they make me sick.

Answer Question
 
Anonymous

Asked by Anonymous at 11:16 AM on Jun. 26, 2011 in Health

Answers (6)
  • Take the iron pills! I would rather feel nauseated than have something more serious....or dead
    suzzanna

    Answer by suzzanna at 11:22 AM on Jun. 26, 2011

  • Take the iron pills and stop trying to diagnosis yourself. Try taking them with milk to cover the taste and help ease your tummy.
    tyfry7496

    Answer by tyfry7496 at 11:53 AM on Jun. 26, 2011

  • Blood loss from an event a year ago should not cause anemia now. Have your iron levels checked again, so you KNOW if you actually need the iron supplement.


    Nuts, seafood, meats, beans and green vegetables also have good amounts of iron. Talk to a nutritionist if your health coverage provides for one. Meanwhile here is a link for you:


    http://www.webmd.com/diet/iron-rich-foods


    Good luck!  :-)

    ss_mom

    Answer by ss_mom at 12:08 PM on Jun. 26, 2011

  • Do yourself a favor and stop looking up links to your symptoms online. It will drive you crazy and make you think you're dying. See a doctor instead!
    Anonymous

    Answer by Anonymous at 12:18 PM on Jun. 26, 2011

  • Have you seen a cardiologist? I have palpitations daily due to a heart problem, but taking iron doesn't affect them in any way, my iron levels in my blood don't affect the palpitations. It doesn't necessarily mean disease, but it could be something minor with your heart - and it could just be palpitations. See a cardiologist as soon as you can to rule anything out.
    Anonymous

    Answer by Anonymous at 12:58 PM on Jun. 26, 2011

  • My blood loss a year ago does have a lot to do with having to take iron pills. When i had my miscarriage like i said i lose a lot of blood, to the point where 1 more point lower and i would have needed a blood transfusion. I'm also a vegetarian and dont eat any soft of meat ( nothing that was ever alive)...so i cant get my iron that way. My diet is kinda crappy anyways. I dont like beans, nuts im not fond of. But i do like peanut butter. I only took the iron pills for a few days and then stopped cause i constantly felt like i was going to puke.
    As for going to see a dr i really need to. I also eat tons of ice daily, which doesnt help cause eating ice everyday all day long will make you anemic.
    Anonymous

    Comment by Anonymous (original poster) at 1:11 PM on Jun. 26, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Pelvic organ prolapse

Next question overall (Kids' Health)
Child psychologisit or not?

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN